# SDR CA150615015

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 40,028 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) A STATUS MSG RECIRC FAN IN THE COCKPIT.  AT THE SAME TIME, FLIGHT ATTENDANT REPORTED A STRONG PUNGENT SMELL IN J CLASS.  FLIGHT CREW TURNED OFF BOTH RECIRC FANS, SMELL DISSIPATED.  RESOLUTION FWD UPPER RECIRC FAN REPLACED IAW AMM 21-51-01-401.  SYS TEST PASSED, FANS REACTIVATED.
